# SDR IPXA2019123070442

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 6,358 hours, 901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107
- Part serial: 0030W09P0018Y0
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND F/O EVAS BLOW UPPER AMM25-69-00-401.   R - R FIRST OFFICER`S EVAS.  TESTED OK.
